# SDR 96ZZZX5579

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND BS 380.0 LBL 25 TO RBL 25 FRAME L-ANGLE CORRODED.  REMOVED HARDWARE, FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-01, FABRICATED NEW L-ANGLE FROM 7075 .050 INCH, 4 INCHES BY 1.50 INCHES BY 2.1850 INCHES IAW SRM 51-40-3.  TREATED AND PRIMED IAW SRM IAW SRM 51-10-2.  INSTALLED IAW SRM 51-30-0, NR 1 RAD ALT.  OPS CHECKED GOOD IAW MM 34-48-01.
